# SDR SWAA2024092532967

- Difficulty date: September 1, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD PANEL 142NW HAS NUMEROUS CRACKS. MRKD<[01] REPLACED AFT CARGO FWD BULKHEAD PANEL 142NW. REF AMM 25-52-18. PANEL TO BE INSTALL ON CARD#TTG8Q00USZJE;[02] C/W INSPECTION
